Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Kleene Index Sets and Functional m-Degrees

Jeanleah Mohrherr
The Journal of Symbolic Logic
Vol. 48, No. 3 (Sep., 1983), pp. 829-840
DOI: 10.2307/2273476
Stable URL: http://www.jstor.org/stable/2273476
Page Count: 12
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Kleene Index Sets and Functional m-Degrees
Preview not available

Abstract

A many-one degree is functional if it contains the index set of some class of partial recursive functions but does not contain an index set of a class of r.e. sets. We give a natural embedding of the r.e. m-degrees into the functional degrees of 0'. There are many functional degrees in 0' in the sense that every partial-order can be embedded. By generalizing, we show there are many functional degrees in every complete Turning degree. There is a natural tie between the studies of index sets and partial-many-one reducibility. Every partial-many-one degree contains one or two index sets.

Page Thumbnails

  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830
  • Thumbnail: Page 
831
    831
  • Thumbnail: Page 
832
    832
  • Thumbnail: Page 
833
    833
  • Thumbnail: Page 
834
    834
  • Thumbnail: Page 
835
    835
  • Thumbnail: Page 
836
    836
  • Thumbnail: Page 
837
    837
  • Thumbnail: Page 
838
    838
  • Thumbnail: Page 
839
    839
  • Thumbnail: Page 
840
    840